| Catalog Number |
254500944 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the attunem shim sz5 14mm and attunem shim sz7 16mm have cracked around the metal insert area.It was also reported that the attunem shim sz7 18mm has started to come out of the shim body.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Examination of the returned devices confirms the reported event.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.